Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Taken amoxicillin for ear infection. Now cough, headache, fever. Any suggestions?

My daughter has been sick since the 30th of October. She was diagnosed with an ear infection on the 31st and given a ten day round of amoxicillin she finished the amoxicillin on the 9th and has developed a deep caugh. She has had a fever of 100.7 or higher since the 30th. We took her to children s on the 11th and she was diagnosed with croup and given decadron. She has not gotten any better and is still coughing and very tired and still has a fever even with Motrin. She has also complained of headaches . Any suggestions. Should we take her back to urgent care?
Asked On : Sat, 17 Nov 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
this kind of non resolving or recurring symptoms may be there in cases of sinusitis (infection of sinuses or air spaces in the facial bones)

you should consult a ENT specialist (ear, nose and throat specialist) to get her evaluated for this. if this is diagnosed it may need a fairly longer course of antibiotics to treat.

meanwhile, you can give paracetamol for headache and some over the counter cough suppressant for cough (only if its dry cough and no breathlessness is associated.

hope you benefit from my answer
thankyou for query
Answered: Sun, 18 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor